loading page

A Diffuse Rash in a Patient After Allogeneic Hematopoietic Stem Cell Transplant for AML
  • +1
  • Asmaa Ferdjallah,
  • Christina Boull,
  • Heather Stefanski,
  • Christen Ebens
Asmaa Ferdjallah
University of Minnesota
Author Profile
Christina Boull
University of Minnesota
Author Profile
Heather Stefanski
University of Minnesota
Author Profile
Christen Ebens
University of Minnesota
Author Profile

Abstract

Patients who undergo hematopoietic stem cell transplantation may present with a variety of dermatologic complications. Clinicians must be careful to maintain a broad differential and seek a biopsy proven diagnosis as soon as possible when there is ambiguity as to cause.

Peer review status:ACCEPTED

26 Jun 2020Submitted to Clinical Case Reports
01 Jul 2020Submission Checks Completed
01 Jul 2020Assigned to Editor
10 Jul 2020Reviewer(s) Assigned
29 Jul 2020Review(s) Completed, Editorial Evaluation Pending
30 Jul 20201st Revision Received
01 Aug 2020Submission Checks Completed
01 Aug 2020Assigned to Editor
01 Aug 2020Review(s) Completed, Editorial Evaluation Pending
12 Aug 2020Editorial Decision: Accept